# SDR SWIA201232320

- Difficulty date: December 5, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 29,341 hours, 23,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOWN WOULDN'T GO DOWN AND LOCK UNTIL PUMP 3B PUT IN - ON - POSITION.  (FLT 4791)  REPLACED RELAY K10D8 IAW AMM P/N: M83726/28-5000P.
